Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 82, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2019, 11:28 PM CDT for Cannon County, Rutherford County, Wilson County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2019, 11:28 PM CDT (04:28 UTC)
- Expired
- Jun 27, 2019, 12:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cannon County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:34 PM CDT | TSTM WND DMG | Murfreesboro, TN | TREES DOWN ON MEDICAL CENTER PARKWAY IN FRONT OF FIREHOUSE SUBS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1806 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230 WUUS54 KOHX 270428 SVROHX TNC015-149-189-270500- /O.NEW.KOHX.SV.W.0082.190627T0428Z-190627T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Nashville TN 1128 PM CDT Wed Jun 26 2019 The National Weather Service in Nashville has issued a * Severe Thunderstorm Warning for... Central Rutherford County in Middle Tennessee... South central Wilson County in Middle Tennessee... Northwestern Cannon County in Middle Tennessee... * Until midnight CDT. * At 1127 PM CDT, a severe thunderstorm was located near Murfreesboro, moving northeast at 10 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Murfreesboro, Walterhill, Auburntown, Cedars Of Lebanon State Park, Lascassas, Rockvale and Milton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3567 8650 3577 8655 3606 8636 3595 8604 TIME...MOT...LOC 0427Z 210DEG 10KT 3589 8629 HAIL...0.75IN WIND...60MPH $$ Whitehead
1 follow-up statement
087
WWUS54 KOHX 270450
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1150 PM CDT Wed Jun 26 2019
TNC015-270500-
/O.CAN.KOHX.SV.W.0082.000000T0000Z-190627T0500Z/
Cannon TN-
1150 PM CDT Wed Jun 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CANNON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3597 8609 3596 8610 3596 8615 3593 8616
3592 8615 3585 8624 3592 8645 3606 8636
TIME...MOT...LOC 0450Z 210DEG 10KT 3595 8625
$$
TNC149-189-270500-
/O.CON.KOHX.SV.W.0082.000000T0000Z-190627T0500Z/
Rutherford TN-Wilson TN-
1150 PM CDT Wed Jun 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN RUTHERFORD AND SOUTH CENTRAL WILSON COUNTIES...
At 1150 PM CDT, a severe thunderstorm was located 7 miles east of
Walterhill, or 10 miles northeast of Murfreesboro, moving northeast
at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Walterhill, Cedars Of Lebanon State Park, Lascassas and Milton.
This includes Interstate 840 between mile markers 56 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3597 8609 3596 8610 3596 8615 3593 8616
3592 8615 3585 8624 3592 8645 3606 8636
TIME...MOT...LOC 0450Z 210DEG 10KT 3595 8625
HAIL...0.75IN
WIND...60MPH
$$
WhiteheadWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:45 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 26, 9:45 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 945 PM CDT Wed Jun 26 2019 .DISCUSSION... Iso/sct storms continue to develop along the I-65 corridor, and west of the TN river. Development along I-65 occurring is occurring along a weak convergence zone between SFC high to the east/south. Pcpn west of the TN river being help along by upper wave. Airmass across the mid-state quite unstable and iso/sct likely to continue well through the evening as temps cool. Likely to see wind gusts 35-45mph, small hail in stronger storms. After loss of some daytime heating, expect after 10pm...strongest storms most likely across the northwest, becoming weaker as they move east. Realigned and raised pops some for incoming and ongoing development. && .AVIATION... 00Z TAF DISCUSSION. A mid and upper level trough axis will remain camped out across the western portion of the taf area through the period. This will act to spawn a few tstms off and on over the next 24 hrs. Other than vcts coverage, a prob 30 will be utilized at BNA and CKV for Thu afternoon. As for fog potential, tover values have dropped some over the last 2 hrs. Numerical guidance also suggests light fog late tonight, except vsbys could drop as low as 2sm near csv. && .PRELIMINARY POINT TEMPS/POPS... Nashville 70 92 69 93 71 / 30 20 20 20 10 Clarksville 69 89 68 90 69 / 60 20 20 20 10 Crossville 64 87 63 87 65 / 10 20 10 20 10 Columbia 68 91 67 93 69 / 40 30 20 20 10 Lawrenceburg 69 91 67 92 69 / 50 20 20 20 10 Waverly 68 89 68 91 70 / 30 20 20 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........21
Hazardous weather outlook, Jun 26, 9:45 PM CDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 945 PM CDT Wed Jun 26 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-271030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 945 PM CDT Wed Jun 26 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight Some strong thunderstorms will be possible well into the late evening...especially from the I-65 corridor and areas west. Main concern will be strong to damaging winds. Pea to marble sized hail will be common as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely.
In the hours before
Local storm report, Jun 26, 10:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FLASH FLOOD GALLATIN 36.38N 86.45W
06/26/2019 SUMNER TN EMERGENCY MNGR
5 TO 6 SWIFT WATER RESCUES IN GALLATIN.
&&
EVENT NUMBER OHX1900408
21Local storm report, Jun 26, 10:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1023 PM CDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FLASH FLOOD GALLATIN 36.38N 86.45W
06/26/2019 SUMNER TN EMERGENCY MNGR
5 TO 6 SWIFT WATER RESCUES IN GALLATIN. THIS INLUDES
GRAY ST...BOYER ST...FAIRGROUNDS RD...INTERSECTION OF
WEST MAIN AND RED RIVER...AND NEW HOPE RD.
&&
CORRECTED FATALITIES...INJURIES...REMARKS
EVENT NUMBER OHX1900408
21Special weather statement, Jun 26, 10:36 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
1036 PM CDT Wed Jun 26 2019
TNZ007-008-270415-
Robertson TN-Sumner TN-
1036 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMNER AND
NORTHEASTERN ROBERTSON COUNTIES UNTIL 1115 PM CDT...
At 1036 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cross Plains, or 14 miles east of Springfield, moving northeast at 10
mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Cross Plains, Portland, Orlinda, Mitchellville and Black Jack.
This includes Interstate 65 between mile markers 112 and 121.
LAT...LON 3665 8635 3647 8660 3660 8676 3665 8674
3665 8659 3663 8656 3664 8655 3664 8654
3665 8651
TIME...MOT...LOC 0336Z 218DEG 9KT 3658 8664
21Local storm report, Jun 26, 10:41 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1041 PM CDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD GALLATIN 36.38N 86.45W
06/26/2019 SUMNER TN EMERGENCY MNGR
SWIFT WATER RESCUE AT CLEARVIEW RD.
&&
EVENT NUMBER OHX1900409
21Special weather statement, Jun 26, 10:56 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
1056 PM CDT Wed Jun 26 2019
TNZ007-008-270430-
Robertson TN-Sumner TN-
1056 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMNER AND EASTERN
ROBERTSON COUNTIES UNTIL 1130 PM CDT...
At 1056 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cross Plains, or near Springfield, moving northeast at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Gallatin, Springfield, White House, Millersville, Cross Plains,
Portland, Orlinda, Mitchellville, Cottontown, Oak Grove and Black
Jack.
This includes Interstate 65 between mile markers 105 and 121.
LAT...LON 3665 8658 3663 8657 3665 8653 3664 8622
3634 8650 3649 8691 3665 8678
TIME...MOT...LOC 0356Z 218DEG 49KT 3651 8676
21Special weather statement, Jun 26, 11:06 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
1106 PM CDT Wed Jun 26 2019
TNZ008>010-029-270445-
Trousdale TN-Sumner TN-Clay TN-Macon TN-
1106 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMNER...NORTHWESTERN
CLAY...MACON AND NORTHWESTERN TROUSDALE COUNTIES UNTIL 1145 PM CDT...
At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gallatin, moving northeast at 15 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Gallatin, Lafayette, Hartsville, Westmoreland, Red Boiling Springs,
Cottontown, Bethpage, Oak Grove and Bledsoe Creek State Park.
LAT...LON 3661 8566 3633 8635 3635 8635 3636 8637
3633 8639 3643 8656 3665 8634
TIME...MOT...LOC 0406Z 238DEG 13KT 3639 8645
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jun 26, 7:22 PM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| Jun 26, 7:50 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:05 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:19 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jun 26, 8:22 PM CDT | Special Weather Statement | OHX | Wilson | 38 min |
| Jun 26, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 28 min |
| Jun 26, 8:54 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 2 hr |
| Jun 26, 9:03 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jun 26, 9:12 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 26, 9:29 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jun 26, 9:47 PM CDT | Special Weather Statement | OHX | Sumner | 43 min |
| Jun 26, 9:48 PM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 117 min |
| Jun 26, 9:55 PM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| Jun 26, 10:36 PM CDT | Special Weather Statement | OHX | Sumner | 39 min |
| Jun 26, 10:47 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 3 hr |
| Jun 26, 10:56 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 34 min |
| Jun 26, 11:06 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 39 min |
| Jun 26, 11:07 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 23 min |
| Jun 26, 11:16 PM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Jun 26, 11:46 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner | 59 min |
| Jun 27, 2:01 PM CDT | Special Weather Statement | OHX | Lawrence | 29 min |
| Jun 27, 2:41 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 27, 3:02 PM CDT | Special Weather Statement | OHX | Giles | 43 min |
| Jun 27, 3:05 PM CDT | Special Weather Statement | OHX | Grundy, Warren | 40 min |
| Jun 27, 3:09 PM CDT | Special Weather Statement | OHX | Wayne | 36 min |
| Jun 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 28 min |
| Jun 27, 3:29 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jun 27, 3:38 PM CDT | Special Weather Statement | OHX | Cannon | 52 min |
| Jun 27, 3:53 PM CDT | Areal Flood Advisory | OHX | Giles, Maury | 3 hr |
| Jun 27, 3:57 PM CDT | Special Weather Statement | OHX | Jackson | 48 min |
| Jun 27, 4:08 PM CDT | Special Weather Statement | OHX | Marshall | 37 min |
| Jun 27, 4:12 PM CDT | Areal Flood Advisory | OHX | Jackson, Putnam | 2 hr |
| Jun 27, 4:16 PM CDT | Special Weather Statement | OHX | DeKalb, Smith | 29 min |
| Jun 27, 4:17 PM CDT | Special Weather Statement | OHX | Marshall | 28 min |
| Jun 27, 4:22 PM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Jun 27, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam | 36 min |
| Jun 27, 4:42 PM CDT | Special Weather Statement | OHX | Marshall | 33 min |
| Jun 27, 4:56 PM CDT | Flash Flood Warning | OHX | Jackson, Putnam | 82 min |
| Jun 27, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 14 min |
| Jun 27, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 25 min |
| Jun 27, 5:10 PM CDT | Special Weather Statement | OHX | Coffee | 35 min |
| Jun 27, 5:15 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 62 min |
| Jun 27, 5:19 PM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale, Wilson | 41 min |
| Jun 27, 5:28 PM CDT | Special Weather Statement | OHX | Rutherford | 47 min |
| Jun 27, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 42 min |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 38 min |
| Jun 27, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 34 min |
| Jun 27, 5:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Rutherford, Williamson, Wilson | 2 hr |
| Jun 27, 5:54 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 27, 6:05 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 40 min |
| Jun 27, 6:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| Jun 27, 6:21 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 114 min |
| Jun 27, 6:33 PM CDT | Special Weather Statement | OHX | Grundy | 27 min |
| Jun 27, 6:39 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.